# SDR SWIA201440332

- Difficulty date: November 29, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Part number: SH670392413
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 909.00 AFT WING TO FUSELAGE FAIRING SUPPORT DIAPHRAGM IS CRACKED AFT LOWER CORNER.  PERFORMED REPAIR FOR WING TO FUSE AFT FAIRING SUPPORT IAW REO.
